UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Blood lactate and outcome of paracetamol-induced acute liver failure

Riordan, SM; Williams, R; (2002) Blood lactate and outcome of paracetamol-induced acute liver failure. The Lancet , 360 (9332) pp. 573-574.

Full text not available from this repository.
Type: Article
Title: Blood lactate and outcome of paracetamol-induced acute liver failure
Additional information: UI - 22227069 LA - eng RN - 0 (Lactates) RN - 103-90-2 (Acetaminophen) PT - Comment PT - Letter DA - 20020920 IS - 0140-6736 SB - AIM SB - IM CY - England
Keywords: Acetaminophen, adverse effects, Blood, chemically induced, FAILURE, IM, LA, Lactate, Lactates, letter, liver, Liver Failure, Liver Failure, Acute, MORTALITY, outcome, Prognosis, Treatment Outcome
URI: http://discovery.ucl.ac.uk/id/eprint/191301
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item